Texas, 2015Flash Flooding and Flooding in Texas, November 26 to 30, 2015
November 26 to 30, 2015 · NWS FWD · 23 events in 13 counties and zones
An Arctic cold front pushed south through north Texas Thanksgiving night through the following morning. Showers and thunderstorms accompanied the front, then continued through the weekend as a strong overrunning pattern remained in place after the front moved through the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 4
- Injuries
- 0
- Property damage
- $305,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An Arctic cold front pushed south through north Texas Thanksgiving night through the following morning. Showers and thunderstorms accompanied the front, then continued through the weekend as a strong overrunning pattern remained in place after the front moved through the area. Flash flooding not only created travel problems, but took the lives of 4 people that holiday weekend.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Nov 26, 9:48 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 26, 9:48 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
948 PM CST THU NOV 26 2015
.UPDATE...
THE RAIN EVENT IS WELL UNDERWAY WITH OVER 4 INCHES OF RAIN
ALREADY ACROSS PARTS OF WISE COUNTY. IT APPEARS AS IF THE SEVERE
WEATHER THREAT HAS DIMINISHED WITH LOSS OF SURFACE HEATING. WE
EXPECT PERIODS OF RAIN AND THUNDERSTORMS TO CONTINUE TROUGH THE
OVERNIGHT HOURS. IT DOES APPEAR THAT THE NORTHWEST ZONES WILL SEE
A BREAK IN THE ACTION UNTIL THE COLD FRONT ARRIVES IN A FEW HOURS.
AS OF 9 PM...THE FRONT WAS ALREADY SOUTH OF WICHITA FALLS AND
FAST APPROACHING THE NORTHWEST ZONES. THE FRONT WILL BRING
ADDITIONAL LIFT FOR RAIN AND ISOLATED STORMS.
NOT MUCH CHANGE NEEDED FOR THIS UPDATE OTHER THAN TO ADJUST FRONT
TIMING UP ABOUT AN HOUR AND ADJUST TEMPS/WINDS ACCORDINGLY.
AS A SIDE NOTE...DFW IS NOW IN SECOND PLACE FOR YEARLY RAINFALL.
AS OF 945 PM 1.84" OF RAIN HAS FALLEN TODAY WHICH BRINGS THE
YEARLY TOTAL TO 52.59 WHICH IS 0.95 INCHES AWAY FROM THE ALL TIME
YEARLY RAINFALL RECORD.
&&
.AVIATION...
/ISSUED 538 PM CST THU NOV 26 2015/
NORTH TEXAS AVIATION CONCERNS...DEVELOPING IFR CONDITIONS...
PERIODS OF HEAVY RAIN...EMBEDDED THUNDER AT TIMES AND A STRONG
COLD FRONT.
A DEEP UPPER LOW OVER THE INTER-MOUNTAIN WEST WILL MOVE LITTLE
DURING THIS FORECAST AND CONTINUE TO SPREAD FORCING FOR LIFT
ACROSS THE REGION. IN THE LOWER LEVELS...DEEP WARM AIR/MOISTURE
ADVECTION AND SIGNIFICANT ISENTROPIC ASCENT WILL RESULT IN PERIODS
OF LIGHT TO HEAVY RAINFALL OVER THE NEXT 24 HOURS AND A FLASH
FLOOD WATCH IS IN EFFECT FOR ALL METROPLEX TERMINALS. RAIN AMOUNTS
OF 3 TO 5 INCHES POSSIBLE BY 28/06 UTC. THUNDER WILL BE MOST
LIKELY ALONG AND BEHIND THE COLD FRONT FRIDAY MORNING FOR AT
LEAST 6 HOURS BUT MAY STILL OCCUR FRIDAY AFTERNOON AND EVENING.
EXPECTING CIGS TO BECOME IFR LATER EVENING AND LAST THROUGH ALL
OF FRIDAY. MVFR VISIBILITY WILL BOUNCE IN AND OUT OF IFR AS
MODERATE TO HEAVY RAIN EVENTS MOVE ACROSS THE REGION.
A STRONG COLD FRONT WILL BLAST THROUGH THE METROPLEX 12-13 UTC
FRIDAY AND AROUND 17Z AT KACT. THUS SOUTH WINDS WILL PREVAIL TONIGHT
NEAR/AROUND 16 KNOTS WITH SOME HIGHER GUSTS. WINDS WILL BECOME NORTH
AROUND 15 KNOTS BEHIND THE COLD FRONT AND CONTINUE THROUGH THE
AFTERNOON/EVENING HOURS. 75
&&
.PREV DISCUSSION... /ISSUED 318 PM CST THU NOV 26 2015/
ONLY MINOR ADJUSTMENTS TO PREVIOUS FORECASTS WERE NEEDED REGARDING
OUR SYSTEM AND PROLONGED RAIN EVENT...THAT WILL COME IN TWO OR
POSSIBLY THREE ROUNDS. THE FIRST LEAD SHORTWAVE ALOFT ARRIVED
SLIGHTLY SOONER THAN EXPECTED AND MANY AREAS ALONG AND WEST OF
I-35 HAVE ALREADY SEEN RAIN WITH ISOLATED THUNDERSTORMS TODAY
WHERE AN AREA OF ENHANCED ISENTROPIC ASCENT WAS OCCURRING. MOST
AMOUNTS HAVE BEEN AN INCH OR LESS...BUT WITH THE ATMOSPHERE PRIMED
AND AT MAX MOISTURE FOR THIS TIME OF THE YEAR...OCCASIONAL SHOWERS
OR THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE EFFICIENT
RAINFALL RATES. MEANWHILE...THE WELL-ADVERTISED ARCTIC COLD FRONT
WAS MARCHING THROUGH THE WESTERN HIGH PLAINS AND HAD MOVED INTO
THE TEXAS PANHANDLE AS OF EARLY AFTERNOON. A MARGINAL RISK FOR
SEVERE WEATHER WAS STILL NOTED BY SPC FOR AHEAD OF THE COLD FRONT
OVER OUR NORTHWEST COUNTIES...BUT CURRENT CLOUDS AND SHOWER
ACTIVITY HAVE HELD TEMPERATURES DOWN IN THAT AREA WITH MINIMAL TO
NO INSTABILITY TO WORK OFF OF DESPITE THE STRONG DEEP-LAYER SHEAR
OVER THE REGION. AS SUCH...WE EXPECT THE SEVERE WEATHER THREAT TO
BE VERY LOW WITH ONLY GUSTY WINDS POSSIBLE WITH ANY EMBEDDED...
STRONGER THUNDERSTORMS THROUGH SUNSET THIS EVENING.
THE MAIN POSITIVELY TILTED AND SLOW-MOVING LONGWAVE TROUGH OVER
THE GREAT BASIN WILL MOVE LITTLE THE NEXT 24 HOURS AND ACTUALLY
DIG OVER THE SOUTHWEST STATES AND CLOSE OFF THROUGH SATURDAY.
MEANWHILE...THE SHALLOW ARCTIC FRONT ARRIVES INTO OUR NORTHWEST
COUNTIES BY MIDNIGHT AND MOVE GRADUALLY THROUGH MUCH OF THE AREA
ON FRIDAY. THE BEST AGEOSTROPIC FORCING AND ISENTROPIC ASCENT
TONIGHT INTO EARLY FRIDAY WILL BE FOCUSED ACROSS THE NORTHWEST
COUNTIES IN VICINITY OF 130KT UPPER LEVEL JET MAXIMUM OVER THE
HIGH PLAINS AND ROCKIES. WE EXPECT THIS FIRST LEAD UPPER DISTURBANCE
TO EXIT NORTHEAST OF THE AREA LATER ON FRIDAY MORNING AND WE COULD
SEE RAIN ACTIVITY ACTUALLY WANE FRIDAY AFTERNOON INTO EARLY FRIDAY
EVENING WITH THE EXCEPTION OF SOME SCATTERED SHOWERS ACROSS THE
NORTHERN COUNTIES. THE FRONTAL SLOPE WILL BE VERY SHALLOW...SO WE
DO NOT EXPECT ADDITIONAL ASSISTANCE FROM THE FRONT WITH REGARD TO
FORCING. AS FOR TEMPERATURES WITH THE FRONT...WE HAVE ADVERTISED
MORNING HIGH TEMPERATURES WITH STRONG CAA EXPECTED BEHIND THE
FRONT. AS THE FRONT PROGRESSES SOUTH... TEMPERATURES WILL PLUMMET
INTO THE MID-UPPER 30S ACROSS THE NORTHWEST AND INTO THE 40S
ACROSS MUCH OF THE REMAINDER OF THE AREA LATER ON FRIDAY. THE
BLUSTERY NORTH WINDS WILL RESULT IN AFTERNOON WIND CHILLS FALLING
INTO THE UPPER 20S TO MID 30S WELL BEHIND THE COLD FRONT.
ANOTHER SHORTWAVE EJECTS OUT FRIDAY NIGHT INTO SATURDAY AND THIS
WILL BE ROUND TWO OF OUR PROLONGED RAINFALL EVENT. A BULK OF THE
MORE WIDESPREAD MODERATE TO HEAVIER RAINFALL WILL CONTINUE TO SET
UP FROM I-20 CORRIDOR TO THE RED RIVER VALLEY...AS THIS WILL BE
THE AREA ISENTROPIC ASCENT WILL BE THE MOST MAXIMIZED. IT WILL
CONTINUE TO REMAIN CHILLY FRIDAY NIGHT THROUGH SATURDAY NIGHT WITH
LOW DIURNAL SPREADS ON TEMPERATURES DUE TO THE COLD AIRMASS IN
PLACE AND CONTINUED PERIODS OF RAIN. LUCKILY...THE FREEZING LINE
LOOKS TO REMAIN OFF TO OUR WEST AND NORTHWEST AND WE DO NOT EXPECT
ANY FREEZING PRECIPITATION IN OUR AREA...ESPECIALLY WITH THE
STRONG WAA/LIFT OCCURRING OVER THE TOP OF THE SHALLOW COLD
AIRMASS.
THE FLASH FLOOD WATCH AREA WILL REMAIN INTACT FROM 6 PM THIS
EVENING THROUGH SUNRISE SUNDAY MORNING. THE HEAVIEST RAINFALL
TOTALS ARE STILL EXPECTED TO OCCUR ACROSS THE NORTH. THROUGH
SUNDAY MORNING...3 TO 7 INCHES OF RAIN MAY FALL ACROSS THE WATCH
AREA...WITH ISOLATED TOTALS BETWEEN 8-10 INCHES NOT OUT OF THE
QUESTION ACROSS THE IMMEDIATE RED RIVER VALLEY. LOCALIZED FLASH
FLOODING AND RIVER FLOODING ON THE UPPER REACHES OF THE BRAZOS...
TRINITY...AND SULPHUR BASINS STILL LOOKS LIKE A GOOD BET AS WE
MOVE INTO THE LATTER PART OF THE HOLIDAY WEEKEND. MINOR TO EVEN
POSSIBLY MODERATE FLOODING COULD OCCUR DEPENDING ON RUN OFF...WHICH
SHOULD BE MORE EFFICIENT AFTER A FEW FREEZES EARLIER IN THE WEEK.
BY SUNDAY...MODELS ARE IN GOOD AGREEMENT WITH A FOGGIER WOBBLE OF
THE UPPER LOW BACK TO THE NORTHEAST OVER THE CENTRAL AND NORTHERN
ROCKIES THROUGH SUNDAY NIGHT. THIS SHOULD BRING A MORE STRONG AND
DRY WEST-NORTHWEST FLOW ALOFT REGIME TO THE AREA AND SHUNT THE
BETTER MOISTURE AND RAIN CHANCES OFF TO THE EAST-NORTHEAST. HIGH
RAIN CHANCES WILL LINGER ON SUNDAY FOR THOSE TRAVELING HOME...BUT
NEITHER SEVERE WEATHER OR WINTER WEATHER ISSUES ARE EXPECTED. JUST
MAINLY A COOL RAIN. A DRY AND COOL PERIOD LOOKS ON TAP FOR THE
EARLY HALF OF NEXT WEEK AS ANOTHER COLD FRONT SURGES IN TUESDAY TO
REINFORCE THE PREVIOUS COLD AIRMASS AND KEEP THE GULF OF MEXICO
SHUT DOWN. MEDIUM RANGE MODELS REALLY DIVERGE ON SOLUTIONS THE
LATTER HALF OF THE WEEK WITH AN OPEN AND PROGRESSIVE SHORTWAVE
TROUGH. REGARDLESS OF TIMING...IT APPEARS MOST MOISTURE WILL
REMAIN TRAPPED FROM SOUTH-CENTRAL TEXAS TO THE LOWER RIO GRANDE
VALLEY AND HAVE LEFT THE FORECAST SEASONABLE AND DRY. 05/
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 68 68 38 39 38 / 100 100 100 100 100
WACO, TX 69 69 40 41 39 / 70 80 80 80 80
PARIS, TX 67 67 40 43 41 / 90 90 100 100 100
DENTON, TX 55 55 37 38 37 / 100 100 100 100 90
MCKINNEY, TX 67 67 38 40 38 / 100 100 100 100 100
DALLAS, TX 68 68 39 40 38 / 90 90 100 90 100
TERRELL, TX 67 67 40 42 39 / 70 90 90 90 100
CORSICANA, TX 68 68 42 44 40 / 60 70 80 80 90
TEMPLE, TX 69 69 40 42 39 / 70 70 70 70 80
MINERAL WELLS, TX 52 52 34 35 35 / 100 100 100 100 90
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR TXZ091>095-
100>107-115>123-129>135-141>146.
&&
75/79
Hazardous weather outlook, Nov 26, 3:07 PM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
307 PM CST THU NOV 26 2015
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
307 PM CST THU NOV 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.
.DAY ONE...TONIGHT.
WIDESPREAD RAIN AND A FEW THUNDERSTORMS WILL BE EXPECTED TONIGHT.
SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL THAT MAY CAUSE FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT BEGINNING THIS EVENING
ALONG AND NORTH OF A LINE FROM GOLDTHWAITE...TO HILLSBORO...TO
ATHENS. OCCASIONAL LIGHTNING STRIKES ARE EXPECTED WITH ANY
THUNDERSTORMS THAT DEVELOPS THIS EVENING AS WELL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE THREAT FOR FLASH FLOODING INCREASES ON FRIDAY AND SATURDAY AS
PERIODS OF MODERATE TO HEAVY RAIN CONTINUE. SOME FLOOD IMPACTS MAY
CONTINUE INTO SUNDAY WHEN THE RAIN FINALLY ENDS. RIVER FLOODING
MAY ALSO OCCUR DURING THIS TIME PERIOD. THE MOST LIKELY AREAS
EXPECTED TO EXPERIENCE FLOODING ARE ALONG AND NORTH OF A LINE FROM
GOLDTHWAITE...TO HILLSBORO...TO ATHENS WHERE A FLASH FLOOD WATCH
IS IN EFFECT THROUGH SUNRISE SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 26, 6:37 PM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CST THU NOV 26 2015
TXZ117-131-270100-
PARKER-HOOD-
637 PM CST THU NOV 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HOOD AND SOUTH CENTRAL
PARKER COUNTIES...
AT 637 PM CST...A STRONG THUNDERSTORM WAS OVER LIPAN...OR 13 MILES
NORTHWEST OF GRANBURY...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...GRANBURY...HUDSON OAKS...ANNETTA...LIPAN...OAK TRAIL
SHORES...TOLAR...ANNETTA SOUTH AND ANNETTA NORTH.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 406 AND 413.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3281 9770 3249 9762 3232 9798 3235 9800
3256 9805
TIME...MOT...LOC 0037Z 240DEG 48KT 3252 9800
75Flash Flood, Johnson
- When
- November 26, 11:27 PM CST to November 27, 2:15 AM CST
- Where
- Johnson County, 2.52 mi ESE of Mansfield to 5.69 mi NW of Godley
- Cause
- Heavy Rain
- Property damage
- $12,000
- Reported by
- Law Enforcement
- Coordinates
- 32.551, -97.093
The Johnson County Sheriff's Department reported that roads were being closed across the county due to heavy rain and flash flooding. Some of the road closures that were reported were Hix Road at Industrial Blvd between Cleburne and Keene, Tarver Road in Briaroaks, and CR 1227 at Highway 4 near Cleburne.
Flash Flood, Johnson
- When
- November 27, 12:00 AM CST to 2:15 AM CST
- Where
- Johnson County, 3.25 mi NW of Joshua Arpt to 3.21 mi NW of Joshua Arpt
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 32.487, -97.435
News media reported that a vehicle with one female driver washed about a quarter of a mile downstream from where it encountered flood waters, which was on FM 913 near the Rock Creek Bridge. Law enforcement found her body downstream of the car after waters receded.
Flash Flood, Johnson
- When
- November 27, 12:30 AM CST to 2:15 AM CST
- Where
- Johnson County, 3.07 mi S of Mansfield to 3.09 mi S of Mansfield
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 32.526, -97.139
Various news sources reported that a truck carrying 3 men was washed off of FM 917 at Rock Creek between Mesquite Trail and English Trial in southwest Mansfield. Two of the men were able to swim to safety, but one drowned. The victim was reported as being a 48 year old male.
Flash Flood, Tarrant
- When
- November 27, 1:00 AM CST to 6:00 AM CST
- Where
- Tarrant County, 0.39 mi NNE of Ft Worth Oak Grve Ar to 1.41 mi ENE of Ft Worth Oak Grve Ar
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 32.585, -97.298
An elderly woman was swept away in her car by floodwaters early Friday morning along Deer Creek in far southern Tarrant County. Her body was found inside the car about a mile downstream from the bridge where she was overcome by floodwaters. One deputy attempted to rescue the woman but was herself swept away by the swift waters. The deputy was rescued after clinging to a tree for a couple of hours.
Flood, Tarrant
- When
- November 27, 1:00 AM CST to 10:45 AM CST
- Where
- Tarrant County, 1.57 mi WNW of Eagle to 4.31 mi NE of Grapevine
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.992, -97.543
Flooding occurred along several creeks and streams in the county. Roads near these creeks were flooded and closed in several locations.
Flash Flood, Dallas
- When
- November 27, 1:20 AM CST to 3:30 AM CST
- Where
- Dallas County, 1.71 mi NNE of Coppell to 0.53 mi W of Cedar Hill
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 32.974, -97.013
The Dallas Alert Gage Network indicated several locations had been closed due to water over the roads in those locations. In addition, the right lanes of Interstate 35E northbound and southbound near Belt Line Road in Carrollton were closed due to water. The northbound frontage road at Crosby Road was closed and also the northbound exit at Belt Line Road.
Flood, Johnson
- When
- November 27, 2:15 AM CST to November 28, 9:45 AM CST
- Where
- Johnson County, 2.52 mi ESE of Mansfield to 5.68 mi NW of Godley
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 32.551, -97.093
Flooding continued across Johnson County as periods of rain fell moved across the county over the Thanksgiving holiday weekend. Additional water rescues were needed, including one on CR 615 and another on CR 616 near Alvarado, TX. Two roads that were reported as remaining flooded were CR 1120 and 1126.
Flood, Dallas
- When
- November 27, 3:30 AM CST to 1:00 PM CST
- Where
- Dallas County, 1.72 mi NNE of Coppell to 4.02 mi NNW of Sachse
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $50,000
- Reported by
- Mesonet
- Coordinates
- 32.974, -97.013
Several high water crossings remained closed and barricaded per the Dallas Alert Gage Network after several inches of rain fell in the county. A social media report indicated that the intersections of Brand/Campbell roads and Pleasant Valley/Miles Roads were closed due to high water. Multiple news media sources reported that a 29 year old man drowned when his car was overcome by floodwaters after either driving around a barricade, or not knowing a barricade was in place to indicate closure of Campbell Road near Brand Road due to flooding. This area was flooded due to the Rowlett Creek rising into major flood stage. Another high water rescue was performed near Highway 190 and Brand Road in northeast Garland, TX.
Flash Flood, Denton
- When
- November 27, 4:00 AM CST to 6:45 AM CST
- Where
- Denton County, 3.23 mi NNE of Bartonville to 3.12 mi WSW of Corinth
- Cause
- Heavy Rain
- Property damage
- $8,000
- Reported by
- Newspaper
- Coordinates
- 33.126, -97.118
A person had to be rescued from their vehicle in the 1500 block of Old Alton Road after they drove into high water. The location was likely flooded from a nearby creek.
Flood, Denton
- When
- November 27, 4:00 AM CST to 3:00 PM CST
- Where
- Denton County, Justin to 2.64 mi S of Hebron
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 33.080, -97.300
Some areas, especially near creeks and streams, remained flooded into the afternoon hours. Several county roads were flooded in the pre-dawn hours. A few roads remained closed in the afternoon hours including Old Alton Road and County Club Drive in Denton.
Flood, Fannin
- When
- November 27, 5:24 AM CST to November 28, 8:00 PM CST
- Where
- Fannin County, 1.74 mi NNE of Tulip to 2.79 mi W of Mulberry
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.823, -96.117
Fannin County Sheriff's Office reported that low water locations are full of water and some known trouble sports have been barricaded. There were at least 10 road closings during the morning hours due to flood waters.
Flood, Collin
- When
- November 27, 6:45 AM CST to 8:45 AM CST
- Where
- Collin County, 6.65 mi NNW of Celina to 2.12 mi SW of Shepton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.405, -96.834
Collin County Dispatch reported that flooding of several county roads and low lying areas that commonly flood was occurring.
Flood, Denton
- When
- November 27, 6:55 AM CST to November 28, 12:00 PM CST
- Where
- Denton County, 3.77 mi E of Grapevine Res to 5.21 mi ESE of Grapevine Res
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 33.012, -97.085
Highway 2499 was closed at Gerault Road and Lakeside Village due to high water.
Flood, Denton
- When
- November 27, 8:56 AM CST to 12:00 PM CST
- Where
- Denton County, 1.7 mi SSW of Mayhill to 1.92 mi SSW of Mayhill
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 33.177, -97.162
Two people were rescued from their vehicle in the 3100 block of South Bonnie Brae. The water was up to the steering wheel of the car.
Flood, Grayson
- When
- November 27, 9:30 AM CST to 11:30 AM CST
- Where
- Grayson County, (F39)sherman-Denison to 1.38 mi WNW of Elmont
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 33.720, -96.670
Emergency management reported at least 14 road closures due to flooding including multiple locations along old Highway 6. Also, East Lovers Lane near Bells and FM 3133 at the Sister Creek bridge near Van Alstyne was closed due to high water.
Flood, Ellis
- When
- November 27, 10:00 AM CST to November 29, 2:00 PM CST
- Where
- Ellis County, 3.47 mi ENE of Neals Vly to 3.93 mi S of Milford
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 32.324, -96.378
Emergency management reported extensive flooding along several creeks due to backwater from the Trinity River. Other roads were flooded due to several inches of rainfall falling across the county. Some high water rescues were needed in the Bristol area.
Flood, Parker
- When
- November 27, 8:00 PM CST to November 28, 8:00 AM CST
- Where
- Parker County, 4.18 mi NNW of Whitt to 3.59 mi WSW of Dennis
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 33.003, -98.055
News media reported that flooding of mainly rural and side roads was common across the county. None of the main roads had been closed.
Flood, Grayson
- When
- November 28, 6:35 AM CST to 12:30 PM CST
- Where
- Grayson County, 2.94 mi N of Ambrose to 1.33 mi ESE of Pilot Grove
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 33.722, -96.374
Many county roads and low water crossings are flooded across the county after several inches of rain fell. Barricades have been placed in some locations.
Flood, Lamar
- When
- November 28, 6:37 AM CST to 12:30 PM CST
- Where
- Lamar County, 1.58 mi NNW of Direct to 4.83 mi SSW of Harmon
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 33.839, -95.845
Many county roads and low water crossings are flooded across the county after several inches of rain fell. Barricades have been placed in some locations.
Flood, Hunt
- When
- November 28, 7:25 AM CST to 1:15 PM CST
- Where
- Hunt County, 5.14 mi ESE of Lake Tawakoni to 1.55 mi SSW of Union Vly
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 32.841, -95.975
Many county roads and low water crossings are flooded across the county after several inches of rain fell. Barricades have been placed in some locations.
Flood, Kaufman
- When
- November 28, 10:15 AM CST to 1:15 PM CST
- Where
- Kaufman County, 1.22 mi WNW of Crandall to 1.35 mi ENE of Crandall
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 32.639, -96.468
High water was reported along the access road of Highway 174 in Crandall.
Flood, Hopkins
- When
- November 29, 6:00 AM CST to 6:00 PM CST
- Where
- Hopkins County, 2.58 mi WNW of Tira to 2.04 mi NNW of Cold Ran
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 33.344, -95.611
Multiple road closures were required in the county, mostly due to flooding along and near the Sulphur River. A few of those closings included FM 71 and FM 1571 at the Sulphur River. The sheriff's department reported additional high water problems on FM 900 between Saltillo and FM 69.
Flood, Kaufman
- When
- November 29, 9:00 AM CST to November 30, 11:59 PM CST
- Where
- Kaufman County, 0.96 mi ESE of Styx to 1.99 mi WSW of Styx
- Cause
- Dam / Levee Break
- Reported by
- Emergency Manager
- Coordinates
- 32.375, -96.405
Emergency management reported flooding due to a levee breach along the Trinity River south of highway 34.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Texas, November 26 to 28, 20153 deaths · 20 events
- Ice Storm in Texas, November 26 to 28, 201516 injured · $2.4 million · 16 events
- Winter Storm in Kansas, November 26 to 29, 2015$500,000 · 17 events
- Ice Storm and Winter Storm in New Mexico, November 26 to 28, 2015$350,000 · 13 events
- Ice Storm and Heavy Rain in Iowa, November 26 to 27, 2015$55,000 · 22 events
- Ice Storm and Winter Weather in Kansas, November 26 to 30, 201527 events
- Winter Storm in Kansas, November 26 to 27, 201510 events
- High Wind in Utah, November 26 to 27, 2015$15,000 · 61 kt wind · 1 event
- Ice Storm in Texas, November 26 to 28, 20159 events
- Winter Storm in Nebraska, November 26, 20157 events
- Winter Weather in Colorado, November 26 to 28, 20156 events
- Winter Storm in Colorado, November 26 to 27, 20156 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 607387, 607382, 607481, 607521, 609263, 608897, 607385, 608900, 608885, 608905, 608174, 608928, 607684, 608888, 608173, 607687, 608500, 609280, 609277, 609278, 609276, 608385, 607686.